Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on Weyl's theorem


Authors: Xiaohong Cao, Maozheng Guo and Bin Meng
Journal: Proc. Amer. Math. Soc. 133 (2005), 2977-2984
MSC (2000): Primary 47A10, 47A53, 47A55
Published electronically: May 13, 2005
MathSciNet review: 2159776
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Kato spectrum of an operator is deployed to give necessary and sufficient conditions for Browder's theorem to hold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A10, 47A53, 47A55

Retrieve articles in all journals with MSC (2000): 47A10, 47A53, 47A55


Additional Information

Xiaohong Cao
Affiliation: College of Mathematics and Information Science, Shaanxi Normal University, Xi’an, 710062, People’s Republic of China
Email: xiaohongcao@snnu.edu.cn

Maozheng Guo
Affiliation: Department of Mathematics, Peking University, Beijing, 100871, People’s Republic of China

Bin Meng
Affiliation: LMAM, School of Mathematical Sciences, Peking University, Beijing, 100871, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07676-8
PII: S 0002-9939(05)07676-8
Keywords: Browder's theorem, a-Browder's theorem, Weyl's theorem, a-Weyl's theorem
Received by editor(s): June 3, 2003
Received by editor(s) in revised form: February 4, 2004
Published electronically: May 13, 2005
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2005 American Mathematical Society